| Model Number |
4968-35 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438); Under-Sensing (1661); Decreased Sensitivity (2534)
| Health Effect - Clinical Code |
Dyspnea (1816)
| Date of Event |
02/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced shortness of breath.A lead alert triggered on the right atrial (ra) lead due to undefined high pacing impedance, far field r-wave (ffrw) oversensing, and noise.In addition, there was atrial undersensing with decreased amplitudes.Reprogramming was performed to change the device to single chamber fixed rate.The ra lead remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
D10 continued: 6937a-52 lead implanted: (b)(6) 2010.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated atrial oversensing.Analysis of the device memory indicated the impedance of the atrial pacing lead was beyond the expected upper range.Analysis of the device memory indicated noise.Analysis of the device memory indicated atrial oversensing due to far-field r-waves.Analysis of the device memory indicated atrial undersensing.The device memory indicated diminished atrial sensing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.